# SDR CA051026001

- Difficulty date: October 26, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Ptu
- Part number: 5114904
- Part serial: K0102
- Condition: Leaking
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, CREW SELECTED GEAR UP, THE LANDING GEAR DID NOT RETRACT.  AFTER ABOUT ONE MINUTE THE LANDING GEAR RETRACTED. IMMEDIATELY FOLLOWING THE RETRACTION THE HYD PRESS 2 CAUTION LIGHT ILLUMINATED, THE NR 2 HYDRAULIC FLUID QUANTITY WAS RAPIDLY DECREASING AND HYDRAULIC PRESSURE WENT TO ZERO. THE CREW THEN CARRIED OUT AN ALTERNATE GEAR EXTENSION AND RETURNED BACK TO BASE, WHERE A NORMAL LANDING WAS MADE.  INITIAL INVESTIGATION OF THE AIRCRAFT FOUND A LARGE HYDRAULIC LEAK COMING FROM THE RT WING ROOT AREA.  THE SOURCE OF THE LEAK WAS TRACED TO THE SEPARATION OF THE PTU.
